Inverse function theorem in locally convex spaces
Matematičeskie zametki, Tome 27 (1980) no. 5, pp. 741-749
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_5_a6,
author = {M. F. Sukhinin},
title = {Inverse function theorem in locally convex spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {741--749},
year = {1980},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_5_a6/}
}
M. F. Sukhinin. Inverse function theorem in locally convex spaces. Matematičeskie zametki, Tome 27 (1980) no. 5, pp. 741-749. http://geodesic.mathdoc.fr/item/MZM_1980_27_5_a6/